# SDR YENA2025061000577

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 63,594 hours, 23,024 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1248, TPA-LGA. ' OIL SMELL 15 SECONDS AT 12000 FT. DID ODOR RECOGNITION CHECKLIST. ODOR WENT AWAY AFTER WE ISOLATED THE PACK; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A. ISOLATED FAULT TO TYPE 10 AMBIENT AIR PER TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE. PERFORMED GVI OF APU WITH ACCESS DOORS OPEN, FOUND NO EVIDENCE OF LEAKS.'
